# SDR RRXA003096

- Difficulty date: September 22, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Stiffener
- Condition: Gouged
- Location: Fuel Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGED LEFT DUMP CHUTE UPPER SURFACE I/B SKIN STIFFENER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
